# SDR AALA20140824006

- Difficulty date: August 24, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 108,628 hours, 17,950 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 0201875003
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 6HJ INOPERATIVE.  RE-SEATED EMER LIGHTS CONNECTOR AT 6HJ.  OPERATIONS CHECKED NORMAL.
